# SDR ASAA2025050357692

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 60,125 hours, 18,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A325132146A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT STGR 23R FROM STA 967 TO STA 847 IN SEVERAL PLACES SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A REPAIR ON FUSELAGE SKIN P/N 146A3251-32, 146A3231-49, 147A3110-4, AND 147A3400-4 AT STGR 23R BETWEEN STA 847 AND STA 967 IAW EA#800-53EA-28633 REV 00 SRXR430X.
